| Catalog Number |
48555428 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that four oasys polyaxial screws were difficult to insert and that the tulips of all four screws disengaged intra-operatively.The procedure was completed successfully with a two hour surgical delay.This report captures the second of four oasys screws.
Event or Problem Description
Inspection of the returned devices indicates that the tulips of two out of the four oasys polyaxial screws were not disengaged.This report captures the second of four oasys screws, and a screw without a disengaged tulip.
Additional Manufacturer Narrative
Corrected data: b5, d1.Additional data: d4, d9, h3, h4.H6 coding has been updated to reflect completion of the investigation.